MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 18G 10CM FULL; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PG PRO 18G 10CM FULL; INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebq0171 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per sales rep, the facility reported that the midline iv catheter was removed on (b)(6) 2017 due to concern of malfunction.Nurse reported that the line flushed easily but when trying to aspirate for blood return, air filled the syringe.The catheter was removed and a split/hole was noted in tubing.No patient harm was reported.

Brand Name
DOT PG PRO 18G 10CM FULL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6721709
Report Number3006260740-2017-01064
Device Sequence Number11008740
Product Code FOZ
UDI-Device Identifier00801741110665
UDI-Public(01)00801741110665
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberN/A
Device Catalogue NumberF218101
Device Lot NumberREBQ0171
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1